A priori estimates in terms of the maximum norm for the solution of the Navier-Stokes equations with periodic initial data

  • Santosh Pathak University of New Mexico, Albuquerque, NM 87131, USA
Keywords: Incompressible Navier-Stokes equation, Maximum norm estimates, Periodic initial data

Abstract

In this paper, we consider the Cauchy problem for the incompressible Navier-Stokes equations in Rn for n ≥ 3 with smooth periodic initial data and derive a priori estimtes of the maximum norm of all derivatives of the solution in terms of the maximum norm of the initial data. This paper is a special case of a paper by H-O Kreiss and J. Lorenz which also generalizes the main result of their paper to higher dimension.

Downloads

Download data is not yet available.
Abstract
48
PDF
21

Author Biography

Santosh Pathak, University of New Mexico, Albuquerque, NM 87131, USA

Department of Mathematics and Statistics

Published
2019-12-31
How to Cite
Pathak, S. (2019). A priori estimates in terms of the maximum norm for the solution of the Navier-Stokes equations with periodic initial data. The Nepali Mathematical Sciences Report, 36(1-2), 39-50. https://doi.org/10.3126/nmsr.v36i1-2.29969
Section
Articles